# SDR DXTA200701915

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 643 hours, 440 cycles
- Engine: Pwc PW306A
- System (JASC): 2200 · Auto Flight System
- Part: Motor
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AUTO PILOT DISENGAGES ON APPROACH IN ALL MODES AND DURING TURNS. ALSO, IN STRAIGHT FLIGHT, YOKE JERKS RT AND LT ROUTINELY ABOVE MACH .78.  FOUND THE RUDDER SERVO MOTOR, AUTOPILOT TO BE FAULTY.  REMOVED AND REPLACED THE AUTOPILOT RUDDER SERVO MOTOR WITH AN OVERHAULED SERVO IAW G200 CMP 221008.  COMPLIED WITH THE AUTOPILOT FLIGHT DIRECTOR FUNCTIONAL TEST IAW G200 CMP 224010 WITH NO DEFECTS NOTED.
